Dario Mazzoleni
Title
Cited by
Cited by
Year
Existence of minimizers for spectral problems
D Mazzoleni, A Pratelli
Journal de Mathématiques Pures et Appliquées 100 (3), 433-453, 2013
712013
Lipschitz regularity of the eigenfunctions on optimal domains
D Bucur, D Mazzoleni, A Pratelli, B Velichkov
Archive for Rational Mechanics and Analysis 216 (1), 117-151, 2015
422015
Regularity of the optimal sets for some spectral functionals
D Mazzoleni, S Terracini, B Velichkov
Geometric and Functional Analysis 27 (2), 373-426, 2017
222017
A surgery result for the spectrum of the Dirichlet Laplacian
D Bucur, D Mazzoleni
SIAM Journal on Mathematical Analysis 47 (6), 4451-4466, 2015
122015
Regularity of the free boundary for the vectorial Bernoulli problem
D Mazzoleni, S Terracini, B Velichkov
Analysis & PDE 13 (3), 741-764, 2020
72020
Asymptotic spherical shapes in some spectral optimization problems
D Mazzoleni, B Pellacci, G Verzini
Journal de Mathématiques Pures et Appliquées 135, 256-283, 2020
52020
Convex combinations of low eigenvalues, Fraenkel asymmetries and attainable sets
D Mazzoleni, D Zucco
ESAIM: Control, Optimisation and Calculus of Variations, 2017
52017
Minimising convex combinations of low eigenvalues
M Iversen, D Mazzoleni
ESAIM: Control, Optimisation and Calculus of Variations 20 (2), 442-459, 2014
52014
On principal frequencies, volume and inradius in convex sets
L Brasco, D Mazzoleni
Nonlinear Differential Equations and Applications NoDEA 27 (2), 1-26, 2020
42020
Quantitative analysis of a singularly perturbed shape optimization problem in a polygon
D Mazzoleni, B Pellacci, G Verzini
2018 MATRIX Annals, 275-283, 2020
32020
Optimization results for the higher eigenvalues of the ‐Laplacian associated with sign‐changing capacitary measures
M Degiovanni, D Mazzoleni
Journal of the London Mathematical Society, 2019
32019
Boundedness of minimizers for spectral problems in
D Mazzoleni
Rendiconti del Seminario Matematico della Università di Padova 135, 207-221, 2016
3*2016
Existence and regularity results for solutions of spectral problems
D Mazzoleni
Ph. D. Thesis, Università à di Pavia and Friedrich-Alexander Universität …, 2014
22014
Regularity of the optimal sets for the second Dirichlet eigenvalue
D Mazzoleni, B Trey, B Velichkov
arXiv preprint arXiv:2010.00441, 2020
12020
Recent Existence Results for Spectral Problems
D Mazzoleni
New Trends in Shape Optimization, 199-215, 2015
12015
A spectral shape optimization problem with a nonlocal competing term
D Mazzoleni, B Ruffini
Calculus of Variations and Partial Differential Equations 60 (3), 1-46, 2021
2021
Some estimates for the higher eigenvalues of sets close to the ball
D Mazzoleni, A Pratelli
Journal of Spectral Theory 9 (4), 1385-1403, 2019
2019
Some remarks on convex combinations of low eigenvalues
D Mazzoleni
Bruxelles-Turin talks in PDEs 74 (3-4), 43-52, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–18